Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (686 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 3, 1976, pp. 565–575
DOI: 10.2977/prims/1195190374

Published online: 1976-09-30

A Central Limit Theorem for the Subadditive Process and Its Application to Products of Random Matrices

Hiroshi Ishitani[1]

(1) Kobe University, Japan

No abstract available for this article.

No keywords available for this article.

Ishitani Hiroshi: A Central Limit Theorem for the Subadditive Process and Its Application to Products of Random Matrices. Publ. Res. Inst. Math. Sci. 12 (1976), 565-575. doi: 10.2977/prims/1195190374